# SDR COMA9960162

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 32144424
- Condition: Malfunctioned
- Location: Left Wing
- Part time: 12,299 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING ANTI-ICE CAUTION.  REPLACED THE LEFT HAND 14TH STAGE PRSOV.
